| Model Number |
0134L22 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that it was difficult to inject sterile water into the foley catheter balloon.It was stated that health damage to the patient was not clear.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was confirmed that the sample was from another company and not a bd product.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that it was difficult to inject sterile water into the foley catheter balloon.It was stated that health damage to the patient was not clear.Per follow up information received via ibc on 30aug2022, it was stated that the catheter was used on the patient and there was no impact to the patient.